# SDR DALA12007580861

- Difficulty date: September 14, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 78,004 hours, 75,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, A CRACK WAS NOTED IN THE FUSELAGE SKIN AT THE PASSENGER ENTRY DOOR CUTOUT, UPPER AFT CORNER, NR 1 DOOR STOP.  COMPLIED WITH ERA 504606-14AD, REV ORIGINAL SECTION 1 ON FUSELAGE SKIN LT FWD PASSENGER DOOR JAMB/AFT UPPER CORNER, THIS IS A PERMANENT REPAIR.
